File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Estimating population size in proportional trapping-removal models

TitleEstimating population size in proportional trapping-removal models
Authors
KeywordsCounting process
Intensity function
Martingale
Proportional trapping
Issue Date2003
PublisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/
Citation
Statistica Sinica, 2003, v. 13 n. 1, p. 243-254 How to Cite?
AbstractWe examine the inference problem of a proportional trapping model introduced by Good, Lewis, Gaskins and Howell (1979), and consider a similar removal model in continuous time. The existence and uniqueness of the maximum likelihood estimates of the parameters are studied. Corresponding variance estimates are also given. Martingale theory is used to obtain the asymptotic properties, and simulations are conducted to examine the performance of the estimation procedure.
Persistent Identifierhttp://hdl.handle.net/10722/45359
ISSN
2015 Impact Factor: 0.838
2015 SCImago Journal Rankings: 2.292
References

 

DC FieldValueLanguage
dc.contributor.authorLiu, Len_HK
dc.contributor.authorYip, PSFen_HK
dc.date.accessioned2007-10-30T06:23:43Z-
dc.date.available2007-10-30T06:23:43Z-
dc.date.issued2003en_HK
dc.identifier.citationStatistica Sinica, 2003, v. 13 n. 1, p. 243-254en_HK
dc.identifier.issn1017-0405en_HK
dc.identifier.urihttp://hdl.handle.net/10722/45359-
dc.description.abstractWe examine the inference problem of a proportional trapping model introduced by Good, Lewis, Gaskins and Howell (1979), and consider a similar removal model in continuous time. The existence and uniqueness of the maximum likelihood estimates of the parameters are studied. Corresponding variance estimates are also given. Martingale theory is used to obtain the asymptotic properties, and simulations are conducted to examine the performance of the estimation procedure.en_HK
dc.format.extent146263 bytes-
dc.format.extent3382 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/en_HK
dc.relation.ispartofStatistica Sinicaen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectCounting processen_HK
dc.subjectIntensity functionen_HK
dc.subjectMartingaleen_HK
dc.subjectProportional trappingen_HK
dc.titleEstimating population size in proportional trapping-removal modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1017-0405&volume=13&issue=1&spage=243&epage=254&date=2003&atitle=Estimating+population+size+in+proportional+trapping-removal+modelsen_HK
dc.identifier.emailYip, PSF: sfpyip@hku.hken_HK
dc.identifier.authorityYip, PSF=rp00596en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-0038036571en_HK
dc.identifier.hkuros81831-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0038036571&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume13en_HK
dc.identifier.issue1en_HK
dc.identifier.spage243en_HK
dc.identifier.epage254en_HK
dc.publisher.placeTaiwan, Republic of Chinaen_HK
dc.identifier.scopusauthoridLiu, L=7405257513en_HK
dc.identifier.scopusauthoridYip, PSF=7102503720en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats